# SDR UPS99829425

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1660-1667
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-A, STRINGER 24L HAS EXTENSIVE CORROSION FROM STA 1660 TO STA 1667.  ITEM ACCOMPLISHED ON N/R CARD 544808.
